# SDR EISA96006

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG BIN STATION 610, INSIDE OF STRINGER 27R IS CORRODED ALONG WITH SUPPORT CLIP.  REMOVED CORROSION PER SRM 51-10-02.  FABRICATED AND INSTALLED NEW SUPPORT CLIP PER SRM 51-10-01.  (M)
